Jump to content

kyle 1

Member Since 24 May 2009
Offline Last Active Feb 20 2014 10:51 PM

Posts I've Made

In Topic: Extremely itchy

30 December 2010 - 11:36 PM

It's all in your head.......

In Topic: Roaccutane! Do Your Stuff :). Updated 16Th November!

21 December 2010 - 10:50 PM

Good luck! I was just on accutane for only three months and received amazing results. I'm sure you will too!

In Topic: Going to take accutane in 1 week. Really scared and nervous.

20 November 2010 - 09:38 PM

Don't worry so much about the mental ones, you will know when something is wrong. If you feel different emotionally, contact your dermatologist right away. Some of the side effects I had were back pain and joint pain in my knees and ankles. Also, my stomach hurt for a good two or three weeks during the treatment, but was supposedly not caused by the accutane. I beg to differ, but it is what it is.

In Topic: Does acne get worse when accutane dosage increases?

13 November 2010 - 10:41 PM

I was on clavaris 40mg the first month, then 60 the second and third. I didn't get an initial breakout the first month, it was just constant improvement. The second month, however, I got the initial breakout when I was upped to 60mg. Its different for everyone though.

In Topic: Done with it.

02 November 2010 - 07:24 PM

Update........
Starting month three-

Not very good news at all. I wasn't able to fill my prescription because my dermatologist didn't verify with the pharmacy that I had gone in for an appointment and went through the evaluation/questionnaire. This caused me to miss 5 days of accutane. I just started up again today, and I am getting stomach pains like you would not believe. Its a constant pain/cramp. Not to mention my face went from perfect to hell in about 5 days. From what my dermatologist told me, accutane stays in your body for up to a month after you stop taking your last pill, so this breakout should not have happened. I didn't do anything to provoke it or change my habits. But for now, forget about the acne, something is wrong with my stomach. I'm going to schedule an appointment to see my dermatologist about it soon and also my GP to get referred to someone if this doesn't go away very quickly. Not to mention my family has a very extensive history of Inflammatory Bowel Disease. I don't believe my dosage is right either... i'm on 60mg a day weighing around 110lbs. Ill update if I can remember too.